Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

On complex quadratic fields with class number equal to one


Author: Harold Stark
Journal: Trans. Amer. Math. Soc. 122 (1966), 112-119
MSC: Primary 10.66; Secondary 10.68
DOI: https://doi.org/10.1090/S0002-9947-1966-0195845-4
MathSciNet review: 0195845
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] H. Heilbronn and E. H. Linfoot, On the imaginary quadratic corpora of class-number one, Quart. J. Math. Oxford Ser. 5 (1934), 293-301.
  • [2] D. H. Lehmer, On imaginary quadratic fields whose class number is unity, Bull. Amer. Math. Soc. 39 (1933), 360.
  • [3] C. Jordan, Calculus of finite differences, 2nd ed., Chelsea, New York, 1947.
  • [4] N. E. Nörlund, Mémoire sur le calcul aux différences finies, Acta Math. 44 (1923), no. 1, 71–212 (French). MR 1555184, https://doi.org/10.1007/BF02403922
  • [5] J. F. Steffensen, Interpolation, Chelsea Publishing Co., New York, N. Y., 1950. 2d ed. MR 0036799
  • [6] Table of natural logarithms for arguments between zero and five to sixteen decimal places, National Bureau of Standards Applied Mathematics Series, No. 31, U. S. Government Printing Office, Washington, D. C., 1953. MR 0057608

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 10.66, 10.68

Retrieve articles in all journals with MSC: 10.66, 10.68


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1966-0195845-4
Article copyright: © Copyright 1966 American Mathematical Society